Alabama, 2006Damaging Wind in Alabama, August 8, 2006
August 8, 2006 · NWS TAE · 1 event in 1 county or zone
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $500,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Aug 8, 12:50 PM EST, 5 hours 40 minutes earlier.
Area forecast discussion, Aug 8, 12:50 PM EST, 5 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
150 PM EDT TUE AUG 8 2006
.SYNOPSIS...STILL EXPECTING GOOD COVERAGE OF SHOWERS & TSTMS THIS
AFTERNOON ACROSS THE CWA...GIVEN ATMOSPHERIC CONDITIONS. THE TAE 12Z
SOUNDING IS QUITE MOIST & UNSTABLE WITH A PRECIP WATER VALUE OF 2.20
INCHES...LI OF -7 & A CAPE OF 4185 J/KG. MODIFYING THE SOUNDING FOR
EXPECTED HIGHS IN THE MID 90S THIS AFTERNOON...KEEPS THINGS QUITE
UNSTABLE. IN THE VISUAL SATELLITE IMAGERY...GOOD CU FIELD SETTING
UP...WITH A SEA BREEZE BEING PINED A BIT TO THE COAST...& NOT
EXPECTED TO MOVE TOO FAR INLAND. CURRENT LIKELY POPS MAY BE ABOUT 10
PERCENT TOO HIGH...BUT WILL HOLD AT THIS TIME. THE UPPER RIDGE HAS
SETTLED BACK TO THE MISS VALLEY...WITH A N-NE UPPER FLOW OVER THE
CWA...WHICH WILL TAKE ANY STORMS TO THE S-SW. SEVERE THREAT REMAINS
LOW WITH ONLY AN ISOLATED STORM POSSIBLE...WITH HEAVY RAIN...GUSTY
WINDS & CONTINUOUS LIGHTNING AS THE MAIN THREATS.
&&
.SHORT TERM...(TONIGHT THROUGH THURSDAY).
ON WEDNESDAY...POP FORECAST WILL REMAIN HIGH WITH EXPECTED IN PLACE
MOIST & UNSTABLE ATMOSPHERE...HEATING OF THE DAY...A WEAK SURFACE
LOW PRESSURE TROUGH...& THE APPROACH OF THE UPPER LOW OVER THE
SOUTHERN FL PENINSULA. CURRENT LIKELY POP LOOKS GOOD PER MAV
GUIDANCE. MET GUIDANCE SIMILAR FOR N FL LOCATIONS...WHILE MUCH LOWER
FOR SE AL...& IN BETWEEN FOR SW GA. INTO THURSDAY...THE UPPER RIDGE
BUILDS BACK TO THE CENTRAL PLAINS...THE UPPER LOW OVER THE GULF OF
MEX CONTINUES WEST...& A TROUGH SETTLES OVER THE NE U.S. SURFACE
TROUGH HOLDS ON OVER THE SE U.S. & THE CWA. THIS WILL KEEP POP
VALUES ABOVE NORMAL. TEMPS WILL COME DOWN A BIT AS THE UPPER RIDGE
SETTLES MORE WEST...BRING VALUES BACK CLOSER TO THE LOWER 90S.
.LONG TERM...(FRIDAY THROUGH TUESDAY).
AS THE UPPER RIDGE DOES MOVE MORE WEST...AN UPPER NW FLOW SETS UP
FOR THE SE U.S...WHICH THE GFS IS INDICATING ENERGY IN THE STREAM TO
MAKE IT TO THE CWA...& CONSEQUENTLY KEEP POPS AROUND OR A BIT ABOVE
NORMAL. SLIGHTLY HIGHER THAN CLIMO POPS CONTINUE FRIDAY THROUGH
SUNDAY AS A TROUGH BUILDS IN OVER THE EAST COAST. THE TROUGH FINALLY
SHIFTS EASTWARD SUNDAY NIGHT AND POPS DECREASE EARLY NEXT WEEK AS
THE RIDGE AND SOME DRIER AIR PUSHES IN FROM THE NW.
&&
.MARINE...WINDS & SEAS WILL BE A BIT ELEVATED WITH 1-2 FT NEAR
SHORE...2-3 FT OFFSHORE. WINDS E-SE TODAY...WITH AN ONSHORE FLOW
THIS AFTERNOON. WEDNESDAY WILL SEE A MORE S-SW FLOW 5-10 KNOTS.
THURSDAY A W-SW FLOW IS EXPECTED. SPEEDS WILL GENERALLY BE 5-15
KNOTS.
&&
.AVIATION...VFR CONDITIONS INTO THIS AFTERNOON. ISOLATED TO
SCATTERED SHOWERS & TSTMS DEVELOPING. STEERING FLOW WILL TAKE STORMS
FROM THE NE TO THE SW. USED TEMPO GROUPS WITH EXPECTED IFR WITH
STRONGER TSTMS WITH GUSTY WINDS...VERY HEAVY RAIN REDUCING VSBYS TO
2-4 NM...& AT TIMES CONTINUOUS LIGHTNING. AFTER SUNSET...CONVECTION
WILL GRADUALLY WEAKEN & DISSIPATE. THEN MAINLY VFR OVERNIGHT WITH
LIGHT FOG. WINDS MAINLY NE-E 5-10 MPH...BECOMING LIGHT & VARIABLE
OVERNIGHT. ONSHORE FLOW ALONG THE COAST THROUGH SUNSET WITH SEA
BREEZE.
&&
.FIRE WEATHER...RH VALUES REMAIN HIGH. NO CONCERNS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 75 94 75 92 / 20 50 40 60
PANAMA CITY 78 91 78 90 / 20 50 40 60
DOTHAN 75 94 75 91 / 20 50 40 60
ALBANY 75 95 75 92 / 20 50 40 60
VALDOSTA 75 94 75 92 / 20 50 40 60
CROSS CITY 74 93 75 90 / 30 50 30 50
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
&&
AVIATION/FIRE WEATHER...KGG
PUBLIC/MARINE...MCT
Hazardous weather outlook, Aug 8, 3:25 AM EST, 15 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
425 AM EDT TUE AUG 8 2006
ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ750-755-770-775-090830-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM-
COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM-
WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM
20 TO 60 NM-
325 AM CDT TUE AUG 8 2006 /425 AM EDT TUE AUG 8 2006/
THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH
CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO.
.DAY ONE...TODAY AND TONIGHT...
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS
MORNING OVER FLORIDA AND EARLY THIS AFTERNOON OVER GEORGIA AND
ALABAMA AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH THE AREA AND
ENHANCES ACTIVITY DEVELOPING WITH THE SEA BREEZE. MOST OF THESE
STORMS SHOULD REMAIN BELOW SEVERE LIMITS...BUT A FEW MAY PRODUCE
BRIEF GUSTY WINDS. TEMPERATURES WILL ONCE AGAIN BE WARM...WITH
HIGHS IN THE MID 90S EXPECTED OVER MANY AREAS THIS AFTERNOON.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
AS HIGH PRESSURE CONTINUES TO MOVE WEST...AN UPPER LEVEL LOW WILL
TRACK ACROSS THE FLORIDA PENINSULA AND INTO THE EASTERN GULF ON
WEDNESDAY. THIS WILL ENHANCE THE SHOWER AND THUNDERSTORM ACTIVITY
WEDNESDAY AND POSSIBLY THURSDAY. A SURFACE BOUNDARY WILL REMAIN
NEAR THE AREA THROUGH THE END OF THE WEEK AND KEEP PRECIPITATION
CHANCES RATHER HIGH THROUGH THE WEEKEND.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED...ALTHOUGH ALL INTERESTS
SHOULD MONITOR UPDATES ON THE WEATHER SITUATION THIS AFTERNOON
SHOULD SOME STORMS BECOME SEVERE.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE.
MCNATT
In the hours before
Special weather statement, Aug 8, 5:05 PM EST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
605 PM EDT TUE AUG 8 2006
GAZ158-082245-
THOMAS-
605 PM EDT TUE AUG 8 2006
...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR THOMAS COUNTY...
* UNTIL 645 PM EDT
AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BOSTON...OR 11 MILES SOUTHEAST OF
THOMASVILLE. THIS STORM WAS NEARLY STATIONARY.
THIS STORM WILL BE NEAR...
BOSTON BY 625 PM EDT.
PEOPLE IN SOUTHEASTERN THOMAS COUNTY...INCLUDING THE CITY OF
BOSTON...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.
SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
18-WOOL
Special weather statement, Aug 8, 5:14 PM EST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
614 PM EDT TUE AUG 8 2006
ALZ066-067-069-GAZ121>125-127-129-143-082300-
CALHOUN-CLAY-DALE-DOUGHERTY-HENRY-HOUSTON-MILLER-RANDOLPH-TERRELL-
TIFT-WORTH-
614 PM EDT TUE AUG 8 2006
...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CALHOUN...CLAY...DALE...
DOUGHERTY...HENRY...HOUSTON...MILLER...RANDOLPH...TERRELL...TIFT AND
WORTH COUNTIES...
* UNTIL 700 PM EDT(600 PM CDT)
AT 506 PM CDT(606 PM EDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ARITON
ALABAMA TO NEAR ALBANY AND TIFTON GEORGIA...MOVING SOUTH AT 15 MPH.
SMALL HAIL...AND WINDS TO AROUND 40 MPH ARE EXPECTED WITH THESE
STORMS.
THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE
ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
14-MROCZKA
Special weather statement, Aug 8, 5:58 PM EST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
658 PM EDT TUE AUG 8 2006
GAZ121-123-125-127-129-142-144>148-082345-
BAKER-BERRIEN-CALHOUN-CLAY-COLQUITT-COOK-DOUGHERTY-EARLY-MITCHELL-
TIFT-WORTH-
658 PM EDT TUE AUG 8 2006
...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BAKER...BERRIEN...
CALHOUN...CLAY...COLQUITT...COOK...DOUGHERTY...EARLY...MITCHELL...
TIFT AND WORTH COUNTIES...
* UNTIL 745 PM EDT
AT 646 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FORT GAINES TO
MORGAN TO 6 MILES SOUTHEAST OF PUTNEY TO 10 MILES SOUTH OF SYLVESTER
TO 8 MILES EAST OF TIFTON...MOVING SOUTH AT 15 MPH.
THESE STORMS WILL BE NEAR...
OMEGA BY 705 PM EDT.
DOERUN BY 720 PM EDT.
NORMAN PARK BY 725 PM EDT.
LENOX BY 730 PM EDT.
MOULTRIE BY 745 PM EDT.
PEOPLE IN THESE COUNTIES...INCLUDING THE CITIES OF EDISON...ENIGMA...
PUTNEY...UNIONVILLE...PHILLIPSBURG...MORGAN...OMEGA...DOERUN...LEARY
AND NORMAN PARK...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.
SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT 8 5 0 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST
LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
18-WOOL
Special weather statement, Aug 8, 6:01 PM EST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
701 PM EDT TUE AUG 8 2006
ALZ067-082345-
HENRY-
601 PM CDT TUE AUG 8 2006
...SIGNIFICANT WEATHER ALERT IN EFFECT FOR HENRY COUNTY IN
SOUTHEAST ALABAMA...
* UNTIL 645 PM CDT
AT 600 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTH OF
HEADLAND TO 9 MILES SOUTH OF FORT GAINES...MOVING SOUTH AT 20
MPH.
THESE STORMS WILL BE NEAR...
HEADLAND BY 620 PM CDT.
SMALL HAIL...AND WINDS TO AROUND 50 MPH ARE POSSIBLE WITH THESE
STORMS.
ALSO...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE
STORMS. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER
ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
14-MROCZKA
Special weather statement, Aug 8, 6:12 PM EST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
712 PM EDT TUE AUG 8 2006
GAZ157-158-090000-
GRADY-THOMAS-
712 PM EDT TUE AUG 8 2006
...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR GRADY AND WESTERN
THOMAS COUNTIES...
* UNTIL 800 PM EDT
AT 703 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR NORTHWESTERN THOMASVILLE...MOVING WEST AT
10 MPH.
THIS STORM WILL BE NEAR...
CAIRO BY 800 PM EDT.
PEOPLE IN EASTERN GRADY AND WESTERN THOMAS COUNTIES...INCLUDING THE
CITIES OF THOMASVILLE AND CAIRO...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT 8 5 0 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST
LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
18-WOOL
Special weather statement, Aug 8, 6:14 PM EST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
714 PM EDT TUE AUG 8 2006
ALZ066-082345-
DALE-
614 PM CDT TUE AUG 8 2006
...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR DALE COUNTY IN
SOUTHEASTERN ALABAMA...
* UNTIL 645 PM CDT
AT 615 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTH OF MIDLAND CITY...OR 9 MILES EAST
OF OZARK...MOVING SOUTH AT 20 MPH.
THIS STORM WILL BE NEAR...
MIDLAND CITY BY 635 PM CDT.
PINCKARD BY 640 PM CDT.
WINDS TO AROUND 50 MPH ARE POSSIBLE WITH THIS STORM.
ALSO...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER
ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
14-MROCZKA
Thunderstorm Wind, Dale
- When
- August 8, 6:30 PM EST to 6:45 PM EST
- Where
- Dale County, Countywide
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $500,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 31.383, -85.633
Numerous trees and power lines down throughout the county. Several homes were damaged by fallen trees. Midland City was hardest hit, with several buildings damaged along 4th Street. Two homes and a gazebo in front of the town hall were damaged. There were extensive power outages throughout the city, which lasted up to nine hours. Three miles east of Midland City, the Napier Field Police reported many trees and power lines down. A tree fell onto a roof of a home off State Highway 134 and the skirt of a single-wide trailer was blown off. In Pinckard, Alabama Power reported three major high voltage power lines down.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Lightning Strike in North Carolina, August 8, 20061 death · 1 event
- Rip Current in Florida, August 8, 20061 death · 1 event
- Heat in Louisiana, August 8, 20061 death · 1 event
- Damaging Wind in Alabama, August 8, 20061 injured · $350,000 · 60 kt wind · 1 event
- Lightning Strike in Florida, August 8, 2006$350,000 · 1 event
- Hail and Damaging Winds in Georgia, August 8, 2006$189,000 · 55 kt wind · 11 events
- Lightning Strike in Nebraska, August 8, 2006$225,000 · 1 event
- Damaging Winds and Lightning Strike in Georgia, August 8, 20061 injured · $60,000 · 55 kt wind · 5 events
- Flash Flood in Arizona, August 8, 2006$75,000 · 1 event
- Damaging Wind in Arizona, August 8, 2006$62,000 · 65 kt wind · 1 event
- Hail and Damaging Winds in Georgia, August 8, 2006$44,000 · 1 in hail · 7 events
- Damaging Wind in Arizona, August 8, 2006$50,000 · 68 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5530124.